• Title of article

    The Arithmetic Mean Theorem of Eshelby Tensor for a Rotational Symmetrical Inclusion

  • Author/Authors

    M. Z. Wang and B. X. Xu ، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2004
  • Pages
    11
  • From page
    13
  • To page
    23
  • Keywords
    Eshelby tensor , Rotational symmetry , inclusion , Eigenstrain , regular polygon , arithmeticmean.
  • Journal title
    Journal of Elasticity
  • Serial Year
    2004
  • Journal title
    Journal of Elasticity
  • Record number

    353437